Hi, I am currently on Tysabri and am planning a European trip this spring for 3 months. Is it possible to stop therapy for this long and then start taking it again once I get back?
Relapses can occur as early as 3 months after stopping Tysabri. It is okay to go 8 to 12 weeks between infusions if required but you should know the risk before making this decision, so definitely speak with your physician. If you previously relapsed shortly after stopping Tysabri then you are at more risk this time. Most relapses occur 4-6 months after stopping Tysabri . Good luck and have a good trip.
Rip Kinkel MD
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.